# SDR DALA1211520905

- Difficulty date: February 7, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 65,853 hours, 50,984 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH ERA 499760-14AD FOR CRACKED HORIZONTAL STABILIZER.  COMPLIED WITH ERA 499760-14AD REVISION 0 DURING MAINTENANCE VISIT.
